# SDR DALA2018072104596

- Difficulty date: July 20, 2018
- Submitted: July 22, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,170 hours, 24,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y1225 LOC BTW FR66 TO FR68 AT AFT GALLEY AREA. REPLACED FLOORBEAM +Y1225 BTW FR 66 TO FR 68 AFT GALLEY AREA AS PER SRM 51-72-11,51-42-11 AND DRAWING D53472780.
